MathSciNet Relay Station
MathSciNet bibliographic data
MR1837244 (2002h:16066) 16W35 (17B69 20J05)
Mason, Geoffrey; Ng, Siu-Hung Group cohomology and gauge equivalence of some twisted quantum doubles. Trans. Amer. Math. Soc. 353 (2001), no. 9, 3465–3509 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement